# SDR DALA2023061604940

- Difficulty date: June 15, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N363DN
- Make and model: Airbus A321-213
- Aircraft serial: 8502
- Aircraft time: 13,381 hours, 5,910 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON APPROACH WAS INFORMED BY FA -ODOR IN CABIN- "OILY SMELL" REPORTED BY F/A IN SEAT 3B " ELECTRICAL SMELL REPORTED BY F/A IN #2 JUMP SEAT. VISUALLY INSP APU COMPARTMENT W/BLK LIGHT , FOUND COOLING FAN LEAKING OIL , REMOVED APU AIR INNTAKE + CLEANED ON W/C 4916 - 2001 (352244) REMOVED COOLING FAN PER A321 AMM 49-52 , OPS.LK CHECK GOOD (352244) , REFER TO MD LOG 2814688 FOR ACCOMPLISH OF "NO GO ODI PREVENTION'. (LP# 4080872)
